应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (3): 617-627    DOI: 10.1007/s10255-021-1031-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Exponential Stability for Time-changed Stochastic Differential Equations
Min ZHU1, Jun-ping LI2, De-zhi LIU3
1 College of Traffic Engineering, Hunan University of Technology, Zhuzhou 412007, China;
2 School of Mathematics and Statistics, Central South University, Changsha 410083, China;
3 School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Bengbu 233030, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9